# SDR QXEA2011071900499

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT TRACK NR 16 HAS CORROSION.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED NR 16 SEAT TRACK AND INSTALLED NEW TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-25-10-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
